Alert archive / Kansas / Wind Advisories in 2010

Wind Advisory 37, NWS Dodge City, KS

December 11, 201017 counties in Kansas

NWS Dodge City, KS issued this wind advisory at Dec 11, 2010, 3:30 AM CST for 17 counties in Kansas. It took effect at Dec 11, 2010, 10:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 11, 2010, 3:30 AM CST (09:30 UTC)
In effect from
Dec 11, 2010, 10:00 AM CST
Expired
Dec 11, 2010, 5:00 PM CST
In force
7 hr
Issued by
NWS Dodge City, KS

Counties Barber County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Gray County, KS, Hodgeman County, KS, Kiowa County, KS, Lane County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Stafford County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 44 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2030 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

232 
WWUS73 KDDC 110930
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
330 AM CST SAT DEC 11 2010

...STRONG NORTHERLY WINDS EXPECTED TODAY...

.A STRONG UPPER LEVEL LOW PRESSURE SYSTEM MOVING ACROSS THE
NORTHERN PLAINS EARLY THIS MORNING WILL CLOSE OFF AND DEEPEN AS 
IT MOVES INTO SOUTHERN IOWA AND NORTHERN MISSOURI BY MID DAY. AN
ASSOCIATED SURFACE LOW WILL ALSO STRENGTHEN AS IT MOVES FROM
EASTERN NEBRASKA INTO IOWA THIS MORNING CREATING A TIGHT PRESSURE
GRADIENT ACROSS CENTRAL AND PORTIONS OF WEST CENTRAL KANSAS. AS A
RESULT, STRONG NORTHERLY WINDS WILL DEVELOP ACROSS CENTRAL AND
WEST CENTRAL KANSAS.

KSZ030-031-043>046-064>066-079-081-111730-
/O.NEW.KDDC.WI.Y.0037.101211T1600Z-101211T2300Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-EDWARDS-
PRATT-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...KINSLEY...LEWIS...PRATT
330 AM CST SAT DEC 11 2010

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON. 

* STRONG NORTHERLY WINDS WILL DEVELOP LATE THIS MORNING AND   
  CONTINUE THROUGH LATE THIS AFTERNOON BEFORE SUBSIDING BY THIS   
  EVENING. 

* NORTH TO NORTHWESTERLY WINDS WILL INCREASE 25 TO 35 MPH LATER
  THIS MORNING. WIND GUSTS OF UP TO 45 MPH CAN ALSO BE EXPECTED.

* STRONG WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH
  PROFILE VEHICLES...ESPECIALLY ON EAST-WEST HIGHWAYS. EVEN
  DRIVERS OF LIGHT WEIGHT VEHICLES SHOULD REMAIN PREPARED FOR
  SUDDEN STRONG WIND GUSTS.




PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

32
2 follow-up statements
409 
WWUS73 KDDC 111420
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
820 AM CST SAT DEC 11 2010

...STRONG NORTHERLY WINDS EXPECTED TODAY...

.A STRONG UPPER LEVEL LOW PRESSURE SYSTEM MOVING ACROSS THE
NORTHERN PLAINS EARLY THIS MORNING WILL CLOSE OFF AND DEEPEN AS
IT MOVES INTO SOUTHERN IOWA AND NORTHERN MISSOURI BY MID DAY. AN
ASSOCIATED SURFACE LOW WILL ALSO STRENGTHEN AS IT MOVES FROM
EASTERN NEBRASKA INTO IOWA THIS MORNING CREATING A TIGHT PRESSURE
GRADIENT ACROSS CENTRAL AND PORTIONS OF WEST CENTRAL KANSAS. AS A
RESULT... STRONG NORTHERLY WINDS WILL DEVELOP ACROSS CENTRAL AND
WEST CENTRAL KANSAS.

KSZ063-077-078-080-089-090-112230-
/O.EXA.KDDC.WI.Y.0037.101211T1600Z-101211T2300Z/
FINNEY-GRAY-FORD-KIOWA-COMANCHE-BARBER-
INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...CIMARRON...
MONTEZUMA...DODGE CITY...BUCKLIN...GREENSBURG...HAVILAND...
COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
820 AM CST SAT DEC 11 2010

...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

* STRONG NORTHERLY WINDS WILL DEVELOP LATE THIS MORNING AND 
  CONTINUE THROUGH LATE THIS AFTERNOON BEFORE SUBSIDING BY THIS 
  EVENING. 

* NORTH TO NORTHWESTERLY WINDS WILL INCREASE 25 TO 35 MPH LATER 
  THIS MORNING. WIND GUSTS OF UP TO 45 MPH CAN ALSO BE EXPECTED. 

* STRONG WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY ON EAST-WEST HIGHWAYS. EVEN 
  DRIVERS OF LIGHT WEIGHT VEHICLES SHOULD REMAIN PREPARED FOR 
  SUDDEN STRONG WIND GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ030-031-043>046-064>066-079-081-112230-
/O.CON.KDDC.WI.Y.0037.101211T1600Z-101211T2300Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-EDWARDS-
PRATT-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...KINSLEY...LEWIS...PRATT
820 AM CST SAT DEC 11 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

* STRONG NORTHERLY WINDS WILL DEVELOP LATE THIS MORNING AND 
  CONTINUE THROUGH LATE THIS AFTERNOON BEFORE SUBSIDING BY THIS 
  EVENING. 

* NORTH TO NORTHWESTERLY WINDS WILL INCREASE 25 TO 35 MPH LATER 
  THIS MORNING. WIND GUSTS OF UP TO 45 MPH CAN ALSO BE EXPECTED. 

* STRONG WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY ON EAST-WEST HIGHWAYS. EVEN 
  DRIVERS OF LIGHT WEIGHT VEHICLES SHOULD REMAIN PREPARED FOR 
  SUDDEN STRONG WIND GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
312 
WWUS73 KDDC 112319
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
519 PM CST SAT DEC 11 2010

...WINDS ARE SUBSIDING...

.AS A LOW PRESSURE SYSTEM OVER IOWA PULLS NORTHEAST, THE PRESSURE
GRADIENT OVER KANSAS WILL CONTINUE TO RELAX.

KSZ030-031-043>046-063>066-077>081-089-090-120030-
/O.EXP.KDDC.WI.Y.0037.000000T0000Z-101211T2300Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-
GRAY-FORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...GARDEN CITY...KALVESTA...JETMORE...HANSTON...
LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON...CIMARRON...
MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...
HAVILAND...PRATT...COLDWATER...PROTECTION...MEDICINE LODGE...
KIOWA...SUN CITY
519 PM CST SAT DEC 11 2010

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE FALLEN BELOW
ADVISORY CRITERIA AND WILL FALL TO THE 10 TO 20 MPH BY 8 PM CST. A
FEW LOCATIONS COULD STILL SEE GUSTS TO NEAR 40 MPH FOR AN HOUR OR
LESS  THROUGH 7 PM CST.

$$

12

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Dec 11, 3:10 AM CST, 20 minutes earlier.

Area forecast discussion, Dec 11, 3:10 AM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
310 AM CST SAT DEC 11 2010

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST FOCUS WILL BE ON TEMPERATURES DURING THE PERIOD
AND STRONG WINDS TODAY.

WV IMAGERY AND 00Z UPPER AIR ANALYSIS INDICATES AN UPPER LEVEL
TROUGH OF LOW PRESSURE SLIDING SOUTHEAST OUT OF THE NORTHERN ROCKIES
AND INTO THE WESTERN HIGH PLAINS OF WESTERN NEBRASKA AND
NORTHEASTERN COLORADO. A STRONG +150KT UPPER LEVEL JET CORE IS
STREAMING SOUTHEAST ACROSS SOUTHERN WASHINGTON, NORTHERN OREGON,
AND INTO SOUTHWESTERN IDAHO. NEAR THE SURFACE, A STRONG ARCTIC
COLD FRONT IS MOVING QUICKLY SOUTHEAST ACROSS SOUTH CENTRAL KANSAS.

SHORT RANGE MODELS INDICATE THE UPPER LEVEL TROUGH DEVELOPING INTO A
CLOSED OFF LOW AS IT DROPS SOUTHEAST ACROSS SOUTHERN IOWA AND
NORTHERN MISSOURI TODAY THEN TURNING EAST AND TRACKING INTO THE
UPPER OHIO RIVER VALLEY SUNDAY WHILE BECOMING MUCH STRONGER. THE
COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL MOVE FURTHER SOUTH INTO
OKLAHOMA BY DAYBREAK THIS MORNING ALLOWING ARCTIC AIR TO SPILL SOUTH
INTO WESTERN KANSAS THROUGHOUT THE DAY TODAY. AS A RESULT, HIGH
TEMPERATURES WILL BE REACHED BY MID TO LATE MORNING ACROSS MUCH OF
THE CWA. ADDITIONALLY, FAIRLY DRY CONDITIONS ARE EXPECTED WITH THIS
SYSTEM AS IT HAS VERY LITTLE MOISTURE TO WORK WITH. FOR TODAY, AMPLE
CAA WILL TAKE PLACE ACROSS WESTERN KANSAS IN WAKE OF THE ARCTIC
FRONT MOVING THROUGH EARLY THIS MORNING. THE NAM, GFS, AND UKMET ALL
SHOW H85 TEMPERATURES THE COLDEST ACROSS EASTERN AND NORTHEASTERN
PORTIONS OF THE CWA WITH VALUES AROUND 5C BELOW ZERO THROUGH MUCH OF
THE DAY...WHILE VALUES REACH JUST ABOVE 0C IN THE EXTREME SOUTHWEST.
EXPECT HIGHS MAINLY IN THE 40S(F) ACROSS MUCH OF THE FA WITH MID TO
UPPER 30S(F) POSSIBLE IN OUR EXTREME NORTH. AGAIN, THESE HIGH
TEMPERATURES WILL BE REACHED BY MID MORNING WITH TEMPERATURES
FALLING DURING THE AFTERNOON HOURS.

FOR TONIGHT, ARCTIC SURFACE HIGH PRESSURE ACROSS THE NORTHERN PLAINS
WILL EDGE SOUTH INTO WESTERN KANSAS ALLOWING CAA TO CONTINUE THROUGH
THE NIGHT. COMBINED WITH THE HELP OF MOSTLY CLEAR SKIES,
TEMPERATURES ARE EXPECTED TO PLUMMET DOWN TO WELL BELOW FREEZING.
TEMPERATURES WILL BE AROUND 5C BELOW ACROSS MUCH OF THE CWA BY 12Z
SUNDAY. SHOULD SEE LOWS FALL DOWN INTO THE TEENS(F) ACROSS THE FA
WITH UPPER SINGLE DIGITS(F) NOT OUT OF THE QUESTION ACROSS OUR MOST
NORTHERN ZONES. FOR SUNDAY, SURFACE HIGH PRESSURE WILL BE SLOW TO
EXIT THE AREA MOVING ONLY INTO EASTERN KANSAS BY SUNDAY AFTERNOON.
THE NAM, GFS, AND UKMET GENERALLY AGREE INDICATING TEMPERATURES AT
H85 AROUND 3C BELOW ACROSS OUR EXTREME EASTERN ZONES TO JUST ABOVE
0C AGAIN NEAR AND ALONG THE COLORADO BORDER. LOOK FOR HIGHS ONLY UP
INTO THE 30S(F) EAST AND NORTHEAST TO THE 40S(F) WEST AND SOUTHWEST.
TEMPERATURES WILL BE COLD AGAIN SUNDAY NIGHT AS THE ARCTIC AIR NEAR
THE SURFACE IS SLOW TO ERODE OUT OF THE AREA EVEN AS LEE SIDE
TROUGHING DEVELOPS ACROSS EASTERN COLORADO. EXPECT LOWS DOWN INTO
THE TEENS(F) AND POSSIBLY EVEN THE SINGLE DIGITS(F) EAST WITH 20S(F)
IN OUR MORE WESTERN ZONES. WILL NEED TO LOWER TEMPERATURES SUNDAY
NIGHT A FEW DEGREES ACROSS THE EAST. ONLY MINOR ADJUSTMENTS WILL BE
NEEDED ELSEWHERE.

THERE IS A CONCERN FOR FAIRLY STRONG WINDS LATER TODAY AS THE UPPER
LEVEL LOW DEEPENS ACROSS SOUTHERN IOWA AND NORTHERN MISSOURI. ALL
SHORT RANGE MODELS SHOW H85 WINDS UP AROUND 50 TO 55KT BY EARLY THIS
AFTERNOON WITH A STRONG PRESSURE GRADIENT DEVELOPING ACROSS THE
NORTHERN AND NORTHEASTERN PORTIONS OF THE CWA. NAM AND GFS MODEL
SOUNDINGS ALSO SHOW STEEPENING LAPSE RATES UNDERNEATH A DISSOLVING
INVERSION BY EARLY THIS AFTERNOON. BECAUSE OF THIS, WILL LIKELY
ISSUE A WIND ADVISORY FOR THIS GENERAL AREA LATE THIS MORNING
THROUGH THE AFTERNOON HOURS FOR NORTHERLY WINDS 25 TO 35 MPH WITH
GUSTS UP TO 45 MPH.

DAYS 3-7...

OVERALL...THE GOING EXTENDED FORECAST IS LOOKING FAIRLY REASONABLE
COMPARED TO THE LATEST MEDIUM RANGE MODEL GUIDANCE AND ONLY A FEW
MINOR TWEAKS WERE NECESSARY.

THE UPPER SYSTEM THAT IS CURRENTLY DIGGING INTO THE MIDWEST WILL
LIFT INTO THE NORTHEASTERN STATES BY MONDAY WHILE FARTHER
WEST...UPPER LEVEL RIDGING WILL BE BUILDING EASTWARD ACROSS THE
ROCKIES TOWARD THE CENTRAL CONUS. LOW LEVEL WINDS ARE PROGGED TO
TAKE ON A DOWNSLOPE COMPONENT OVER PARTS OF WESTERN KANSAS DURING
THE DAY. HAVE RAISED HIGH TEMPERATURES ON MONDAY A FEW DEGREES OVER
THE WESTERN CWA AS FAR EAST AS DDC. AREAS FARTHER EAST WILL STAY IN
THE COLDER AIR AND FORECAST TEMPERATURES THERE LOOK PRETTY GOOD. THE
WARMER AIR WILL CONTINUE THROUGH TUESDAY BEFORE ANOTHER FAST MOVING
SHORTWAVE TROUGH PUSHES ANOTHER COLD FRONT SOUTH ACROSS THE AREA ON
WEDNESDAY. THIS FRONT WILL NOT HAVE AS MUCH COLD AIR WITH IT AS
TEMPERATURES SHOULD BE BACK DOWN TOWARD THE SEASONAL NORMALS ON
THURSDAY.

REGARDING THE POTENTIAL FOR LIGHT PRECIP LATER IN THE WEEK...THE GFS
IS STILL HINTING AT THIS POSSIBILITY OVER FAR SOUTHWEST KANSAS WHILE
THE ECMWF KEEPS THE BULK OF THE PRECIP OVER COLORADO. THERE ARE SOME
TIMING ISSUES IN THE MODELS AS WELL. GIVEN THAT THIS IS IN THE DAY 7
TIMEFRAME AND THE GRIDS CURRENTLY HAVE A 10-15 PERCENT POP IN PLACE
WILL LEAVE AS IS AND PASS ALONG TO THE DAY SHIFT.

&&

.AVIATION...

BKN-OVC MID LEVEL CLOUDS WILL PERSIST IN AN EAST-WEST BAND ACROSS
WEST CENTRAL AND SOUTHWEST KANSAS THROUGH THE EARLY MORNING HOURS
BUT SHOULD BE MOVING OUT OF THE AREA AFTER 15Z. NORTH WINDS WILL BE
QUITE STRONG AT THE TAF SITES THROUGH THE DAY WITH SUSTAINED WINDS
AT 25-30 KNOTS POSSIBLE. THE WINDS SHOULD DECREASE TO 10-15 KNOTS OR
LESS BY 23Z-00Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  42  13  37  12 /  10   0   0   0
GCK  42  12  40  13 /  10   0   0   0
EHA  45  15  45  25 /  10   0   0   0
LBL  45  13  45  15 /  10   0   0   0
HYS  35  10  30   8 /  10   0   0   0
P28  43  13  35  10 /  10   0   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON
FOR KSZ030-031-043>046-064>066-079-081.

&&

FN32/02/02
Hazardous weather outlook, Dec 10, 9:05 PM CST, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
905 PM CST FRI DEC 10 2010

KSZ030-031-043>046-061>066-074>081-084>090-111200-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
905 PM CST FRI DEC 10 2010 /805 PM MST FRI DEC 10 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TONIGHT

A COLD FRONT WILL MOVE INTO WESTERN KANSAS LATE THIS EVENING AND
INTO CENTRAL KANSAS BY VERY EARLY SATURDAY MORNING. THE LEADING EDGE
OF THE FRONT MAY BRING A BRIEF PERIOD OF STRONG WINDS OF 30 TO 45
MPH WEST OF A HAYS TO DODGE CITY TO MEADE LINE BETWEEN 10 PM CST AND
1 AM CST. WINDS SHOULD SUBSIDE BEHIND THE LEADING EDGE TO AROUND 20
TO 30 MPH OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NORTHERLY WINDS BEHIND A COLD FRONT WILL INCREASE INTO THE 25 TO 30
MPH RANGE LATE SATURDAY MORNING. WIND GUSTS AS HIGH AS 40 MPH ARE
ALSO POSSIBLE IN SOME AREAS BY SATURDAY AFTERNOON, WHICH MAY CAUSE
DIFFICULTY FOR HIGH PROFILE VEHICLES. OUTDOOR BURNING SATURDAY
AFTERNOON IS DISCOURAGED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

RUSSELL

Nearby

Wind Advisories in Kansas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.